There small white an oblong shaped ( like a longish oval.) and they are tiny similar to bosipin the low dose of an anxiety medication. But it makes me really high an I feel no pain at all
Friend gave me some pain killers w the # scratched off?
Added 15 Nov 2011:
Yes I was in pain before I had taken them.. I have to blown disks in my lower back an a dislocated shoulder. And I'm not sure if they were scratched off or they just didnt have any numbers. An she is a very trusted friend, and she was in pain management about 6 months ago an she didn't take all of her pain meds. And I don't remember what she had said they were an she's currently out of state doin have no way of reaching her an askin her. But they relieved my pain. Made me slightly dizzy an I eventually fell asleep. I have a very low tolerance to pain meds and thats what they typically do to me. Or they just knock me out lol. But i didn't have any groggy feeling or problems remembering anything before or after I took them.
Nice moniker, but I thought I was.
To get to your question ... were u in any pain before you took this pill? How good of a friend was this person? Why were the identifying numbers scratched off?
Please elucidate further.
Peace out Insanity ... write back and let me know more info as there is no way to tell what that pill was. Did your friend say?
Hi Insanitysfinest! Welcome!
We also provide a pill identifier here at Drugs.com
You enter details such as the size, shape, colour, etc. in order to sort through the choices available that might be a match. All medications made in or for the U.S.A. are required to display identifying imprints such as numbers or logos.
The wisest course of action would be NOT to ingest anything that you weren't certain about. Asking your pharmacist might also serve up some med names.
from Wendy :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 6 Jun 2009 • 1 answer
Posted 4 Feb 2010 • 1 answer
Posted 9 Feb 2011 • 1 answer
Posted 4 Mar 2011 • 1 answer
Posted 11 Mar 2011 • 1 answer